MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; ANTHEM VOLAR PLATE, DOUBLE ROW, STANDARD, LEFT, 4 HOLE, TI

GLOBUS MEDICAL, INC. ANTHEM; ANTHEM VOLAR PLATE, DOUBLE ROW, STANDARD, LEFT, 4 HOLE, TI
Model Number 1171.1314
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device could not be returned for evaluation.The imaging provided shows screws migrating out of an anthem distal radius plate.Additional information provided that the screws were inserted into the plate at nominal using a double sided drill guide, however it cannot be confirmed that the surgeon used a torque limiter.Per the anthem distal radius technique guide, a torque limiter may be used to insert locking screws under power or in dense bone to help ensure proper tightening torque is not exceeded.A complete unlocking of the screws from the plate after an initially successful surgery could have contributing factors including: screws inserted outside the ±20° cone of angulation; or the surgeon not utilizing a torque limiter for screw insertion.However, an exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that screws are backing out of an anthem volar plate post operatively.

Brand Name
ANTHEM
Common Device Name
ANTHEM VOLAR PLATE, DOUBLE ROW, STANDARD, LEFT, 4 HOLE, TI
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key16132148
Report Number3004142400-2023-00008
Device Sequence Number3253036
Product Code HWC
UDI-Device Identifier00889095390391
UDI-Public00889095390391
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1171.1314
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2022
Initial Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale